MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).Further patient information, including discrepant results was provided.The investigation is ongoing.
 
Event or Problem Description
The customer observed falsely elevated architect stat high sensitive troponin-i results for two patient samples.(> 10 ng/l is considered abnormal, male: 4 to 12 ng/l, female: 4 to 10 ng/l the following results were provided: on (b)(6) 2025 sid (b)(6) 62-year-old male patient: initial result = 10.2 pg/ml, repeat result = <3.2 pg/ml on (b)(6) 2025 sid (b)(6) 57-year-old female patient: initial result = 11.2 pg/ml, repeat result = <3.2 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative inspected the architect i2000sr processing module, performed multiple system checks and replaced various fluidics components.Data and information provided by the customer were reviewed.The instrument service history for the (b)(6) verified there were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect i2000sr processing module did not identify any similar issues related to the current issue.A review of the manufacturing documentation did not identify any non-conformances related to the current complaint.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i2000sr processing module for serial number (b)(6) was identified.
 
Event or Problem Description
The customer observed falsely elevated architect stat high sensitive troponin-i results for two patient samples.(> 10 ng/l is considered abnormal, male: 4 to 12 ng/l, female: 4 to 10 ng/l.The following results were provided: (b)(6) 2025 sid (b)(6), 62-year-old male patient: initial result = 10.2 pg/ml, repeat result = <3.2 pg/ml (b)(6) 2025 sid (b)(6), 57-year-old female patient: initial result = 11.2 pg/ml, repeat result = <3.2 pg/ml.No impact to patient management was reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23402236
Report Number3016438761-2025-00635
Device Sequence Number9946143
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown